# SDR DALA2016010400018

- Difficulty date: December 13, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29716
- Aircraft time: 58,979 hours, 10,733 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE FAILED DEPLOYMENT TEST FORECAST 74-0525-8-0710.  FOUND DOOR SLIDE GUIDE TRACK DAMAGED CAUSING SLIDE GUIDE PIN TO COME OUT OF TRACK.  REPLACED GUIDE TRACK R & R R1 DOOR SLIDE ASSY.
